Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость S эллипсоидов Римана со сфероидальным гало

Абрамян, М. Г. (2002) Устойчивость S эллипсоидов Римана со сфероидальным гало. Աստղաֆիզիկա, 45 (2). pp. 251-262. ISSN 0571-1712

[img]
Preview
PDF
Download (1836Kb) | Preview
    Item Type: Article
    Additional Information: The stability of Riemann's S ellipsoides with spheroidal halo.
    Uncontrolled Keywords: Abramyan M. G.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 21 Jun 2013 09:02
    Last Modified: 21 Jun 2013 09:02
    URI: http://astro.asj-oa.am/id/eprint/743

    Actions (login required)

    View Item